RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2016, Volume 50, Issue 4, Pages 2–12 (Mi faa3254)  

On a Classifying Property of Regular Representations

S. M. Ageev

Faculty of Mechanics and Mathematics, Belarus State University, Minsk, Belarus

Abstract: We show that, for each connected compact Lie group $G$, the Hilbert $G$-space $L_2(G)$ and the Banach $G$-space $C(G;\mathbb{C})$ classify the $G$-spaces.

Keywords: classifying $G$-spaces, isovariant absolute extensor, regular representation space

Funding Agency Grant Number
Ministry of Education of the Republic of Belarus
This work was supported in part by the Ministry of Education of the Republic of Belarus.


DOI: https://doi.org/10.4213/faa3254

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2016, 50:4, 248–256

Bibliographic databases:

UDC: 512.546.4+515.124.62+515.122.4
Received: 08.04.2016

Citation: S. M. Ageev, “On a Classifying Property of Regular Representations”, Funktsional. Anal. i Prilozhen., 50:4 (2016), 2–12; Funct. Anal. Appl., 50:4 (2016), 248–256

Citation in format AMSBIB
\Bibitem{Age16}
\by S.~M.~Ageev
\paper On a Classifying Property of Regular Representations
\jour Funktsional. Anal. i Prilozhen.
\yr 2016
\vol 50
\issue 4
\pages 2--12
\mathnet{http://mi.mathnet.ru/faa3254}
\crossref{https://doi.org/10.4213/faa3254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646706}
\elib{https://elibrary.ru/item.asp?id=28119100}
\transl
\jour Funct. Anal. Appl.
\yr 2016
\vol 50
\issue 4
\pages 248--256
\crossref{https://doi.org/10.1007/s10688-016-0156-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390093200001}
\elib{https://elibrary.ru/item.asp?id=27844877}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006476344}


Linking options:
  • http://mi.mathnet.ru/eng/faa3254
  • https://doi.org/10.4213/faa3254
  • http://mi.mathnet.ru/eng/faa/v50/i4/p2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:145
    Full text:12
    References:34
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020